# SDR CA110330005

- Difficulty date: March 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Aircraft time: 7,844 hours
- Engine: Lyc LTS101750B1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 117317411
- Condition: Cracked
- Location: Tail Rotor
- Part time: 4,341 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON MAINTENANCE, THE TAIL ROTOR BLADE OUTER SKIN WAS FOUND CRACKED APPROXIMATELY 2.5" LONG ON A CHORDWISE PLANE-APPROXIMATELY 5.5" FROM THE BLADE ROOT.
